MathSciNet Relay Station
MathSciNet bibliographic data
MR2200203 11R34 (11F80 11G30 11S25 19F27)
Banaszak, G.; Gajda, W.; Krasoń, P. On reduction map for étale $K$-theory of curves. Homology Homotopy Appl. 7 (2005), no. 3, 1–10.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement
HTTP/1.1 200 OK Date: Thu, 17 Aug 2017 16:07:03 GMT Server: Apache WWW-Authenticate: Basic realm="MathSciNet Authentication" Set-Cookie: SID=e170d17de285b372a7f2d0228b5c4a35; path=/; expires=Thu, 05-Jun-2031 16:07:03 GMT Content-Language: en Vary: Accept-Encoding,User-Agent Content-Encoding: gzip Keep-Alive: timeout=5, max=96 Connection: Keep-Alive Transfer-Encoding: chunked Content-Type: text/html; charset=UTF-8 546 Wn6~)vX|䴽H⤻@%Zb - }eɱݵBp曏s0oW_!O?\SS?~``,wF6uSIqkګNY:VX{gplrcqm١K 'kb6Rm}2!gp"b`Xnk1>G?ϏұșEK+ F}PljJޖ %&@tht^I"[=jHrئ]r"./BKǜn!RLX%MR*%KNHd \$J@%`t%4c65ȹ"c 743y]s~"d&D[xtbx hڸu@:ZmE“gEO"F6̺Q^..)Br,G]oo)>_ `]l9 Ǘ!z!1m_zmPFb$J4"Y֡΂#dePaw+*O0+,/[ڛvp btqZE~~"Ɍ"{IB&|*Q'JjY"w -uIO(ބǭjQW+Xe8t1IcL bvjMQc%|~F3Yf JFJ}6Vi^ U{K7W@nxͱvY`10*49P"GF8TsBX\+Fojs& <E; Ն],iuF a %߰u 0